# SDR ASOA04477

- Difficulty date: July 1, 2004
- Submitted: August 13, 2004
- Operation: Air carrier
- Aircraft: N844AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7317
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK IN MCN, THE LEFT WING LOWER AFT PANEL AT WS 148.019 WAS FOUND TO BE CRACKED BEYOND LIMITS.  MAINTENANCE IS REPAIRING THE LT WING LOWER AFT PANEL AT WS 148.019 IAW ASA EO 600-57-0134.  (M)
